Alert archive / Hawaii / High Surf Warnings in 2017
High Surf Warning 14, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Nov 18, 2017, 4:34 PM HST for Kauai County, Hawaii. It took effect at Nov 19, 2017, 6:00 AM HST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 4:34 PM HST (02:34 UTC)
- In effect from
- Nov 19, 2017, 6:00 AM HST
- Expired
- Nov 20, 2017, 3:18 AM HST
- In force
- 21 hr
- Issued by
- NWS Honolulu, HI
County Kauai County, HI
The radar
The South Kauai radar (PHKI), 20 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 2.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
212 WHHW40 PHFO 190234 CCA CFWHFO COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 434 PM HST SAT NOV 18 2017 ...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU AND KAUAI STARTING SUNDAY MORNING... ...HIGH SURF ADVISORY FOR NORTH FACING SHORES OF OAHU MOLOKAI MAUI AND THE BIG ISLAND STARTING SUNDAY MORNING... .AN INCOMING NORTH SWELL WILL ARRIVE ON KAUAI AS EARLY AS DAYBREAK SUNDAY, AND QUICKLY SPREAD DOWN THE ISLAND CHAIN. THE SWELL IS EXPECTED TO PEAK LATE SUNDAY OR EARLY MONDAY, BEFORE TRENDING DOWN INTO MIDWEEK. HIZ001>003-191430- /O.NEW.PHFO.SU.W.0014.171119T1600Z-171121T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 434 PM HST SAT NOV 18 2017 ...HIGH SURF WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY FOR NORTH FACING SHORES... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING, WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY. * SURF...ALONG NORTH FACING SHORES, SURF WILL RISE TO 20 TO 25 FEET. * TIMING...WARNING LEVEL SURF IS EXPECTED BY MID DAY SUNDAY, WITH PEAK VALUES EXPECTED LATE SUNDAY OR EARLY MONDAY, BEFORE BEGINNING TO TREND DOWNWARD. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES, VERY STRONG BREAKING WAVES, AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. ALWAYS HEED LIFEGUARD ADVICE AND KNOW YOUR LIMITS. WHEN IN DOUBT, DO NOT GO OUT. && $$ HIZ007>009-012-013-017>020-025-191430- /O.NEW.PHFO.SU.Y.0048.171119T1600Z-171121T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 434 PM HST SAT NOV 18 2017 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY FOR NORTH FACING SHORES... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY. * SURF...ON OAHU, MOLOKAI AND MAUI, SURF ALONG NORTH FACING SHORES WILL RISE TO 18 TO 22 FEET. ON THE BIG ISLAND, SURF ALONG NORTH FACING SHORES WILL RISE TO 12 TO 18 FEET. * TIMING...SURF WILL REACH ADVISORY LEVELS SUNDAY MORNING FOR THE SMALLER ISLANDS, AND BY MIDDAY ON THE BIG ISLAND. SURF WILL PEAK LATE SUNDAY OR EARLY MONDAY, BEFORE BEGINNING TO TREND DOWNWARD. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK, AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. WHEN IN DOUBT, DO NOT GO OUT. && $$
3 follow-up statements
362 WHHW40 PHFO 191313 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 313 AM HST SUN NOV 19 2017 ...HIGH SURF WARNING IN EFFECT FOR THE NORTH FACING SHORES OF NIIHAU AND KAUAI... ...HIGH SURF ADVISORY IN EFFECT FOR THE NORTH FACING SHORES OF OAHU MOLOKAI MAUI AND THE BIG ISLAND... .A LARGE NORTH SWELL WILL BE SPREADING DOWN THE ISLAND CHAIN THIS MORNING. THE SWELL IS EXPECTED TO PEAK LATE THIS AFTERNOON OR THIS EVENING, BEFORE TRENDING DOWN THROUGH MONDAY NIGHT. HIZ001>003-200215- /O.CON.PHFO.SU.W.0014.171119T1600Z-171121T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 313 AM HST SUN NOV 19 2017 ...HIGH SURF WARNING REMAINS IN EFFECT TO 6 PM HST MONDAY... * SURF...ALONG NORTH FACING SHORES, 20 TO 25 FEET. * TIMING...WARNING LEVEL SURF IS EXPECTED THIS MORNING, PEAKING LATE THIS AFTERNOON OR THIS EVENING, BEFORE SUBSIDING THROUGH MONDAY NIGHT. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES, VERY STRONG BREAKING WAVES, AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. ALWAYS HEED LIFEGUARD ADVICE AND KNOW YOUR LIMITS. WHEN IN DOUBT, DO NOT GO OUT. && $$ HIZ007>009-012-013-017>020-025-200215- /O.CON.PHFO.SU.Y.0048.171119T1600Z-171121T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 313 AM HST SUN NOV 19 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT TO 6 PM HST MONDAY... * SURF...ON OAHU, MOLOKAI AND MAUI, SURF ALONG NORTH FACING SHORES WILL REACH 18 TO 22 FEET. ON THE BIG ISLAND, SURF ALONG NORTH FACING SHORES WILL RISE TO 12 TO 18 FEET. * TIMING...SURF WILL REACH ADVISORY LEVELS BY MID MORNING FOR THE SMALLER ISLANDS, AND BY MIDDAY FOR THE BIG ISLAND. SURF WILL PEAK LATE THIS AFTERNOON OR THIS EVENING, BEFORE SUBSIDING THROUGH MONDAY NIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK, AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. WHEN IN DOUBT, DO NOT GO OUT. && $$
045 WHHW40 PHFO 200127 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 PM HST SUN NOV 19 2017 ...HIGH SURF WARNING IN EFFECT FOR THE NORTH FACING SHORES OF NIIHAU AND KAUAI... ...HIGH SURF ADVISORY IN EFFECT FOR THE NORTH FACING SHORES OF OAHU MOLOKAI MAUI AND THE BIG ISLAND... .THE CURRENT LARGE NORTH SWELL WILL GRADUALLY START TO TREND DOWN TONIGHT THROUGH MONDAY. SURF ALONG NORTH FACING SHORES OF KAUAI WILL REMAIN AT WARNING LEVELS THROUGH TONIGHT BEFORE TRANSITIONING TO ADVISORY LEVELS MONDAY. OTHERWISE, ADVISORY LEVEL SURF ALONG THE NORTH FACING SHORES OF OAHU, MOLOKAI, MAUI, AND THE BIG ISLAND WILL REMAIN THROUGH MONDAY. HIZ001>003-201430- /O.CON.PHFO.SU.W.0014.000000T0000Z-171121T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 327 PM HST SUN NOV 19 2017 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * SURF...ALONG NORTH FACING SHORES, 20 TO 25 FEET TONIGHT, LOWERING TO 15 TO 20 FEET MONDAY. * TIMING...WARNING LEVEL SURF IS EXPECTED THROUGH TONIGHT, THEN WILL TREND DOWN TO ADVISORY LEVEL SURF MONDAY, BEFORE SUBSIDING MONDAY NIGHT. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES, VERY STRONG BREAKING WAVES, AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. ALWAYS HEED LIFEGUARD ADVICE AND KNOW YOUR LIMITS. WHEN IN DOUBT, DO NOT GO OUT. && $$ HIZ007>009-012-013-017>020-025-201430- /O.CON.PHFO.SU.Y.0048.000000T0000Z-171121T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 327 PM HST SUN NOV 19 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * SURF...ON OAHU, MOLOKAI AND MAUI, SURF ALONG NORTH FACING SHORES WILL BE 18 TO 22 FEET TONIGHT, AND LOWER TO 12 TO 18 FEET MONDAY. ON THE BIG ISLAND, SURF ALONG NORTH FACING SHORES WILL BE 12 TO 18 FEET TONIGHT, AND LOWER TO 10 TO 15 FEET MONDAY. * TIMING...SURF WILL BEGIN TO TREND DOWN EARLY MONDAY MORNING, KEEPING ADVISORY LEVEL SURF THROUGH MONDAY AFTERNOON BEFORE SUBSIDING MONDAY NIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK, AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. WHEN IN DOUBT, DO NOT GO OUT. && $$
529 WHHW40 PHFO 201318 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 318 AM HST MON NOV 20 2017 ...HIGH SURF ADVISORY IN EFFECT FOR THE NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND... .THE SUBSIDING PROCESS WITH THE NORTH SWELL HAS STARTED. THIS TREND WILL CONTINUE THROUGH TONIGHT. HIZ001>003-210230- /O.CAN.PHFO.SU.W.0014.000000T0000Z-171121T0400Z/ /O.EXA.PHFO.SU.Y.0048.000000T0000Z-171121T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD- 318 AM HST MON NOV 20 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...SURF ALONG NORTH FACING SHORES WILL BE 15 TO 20 FEET THIS MORNING, LOWERING TO 10 TO 14 FEET LATE THIS AFTERNOON. * TIMING...SURF WILL BE TRENDING LOWER THROUGH TODAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK, AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. WHEN IN DOUBT, DO NOT GO OUT. && $$ HIZ007>009-012-013-017>020-025-210230- /O.CON.PHFO.SU.Y.0048.000000T0000Z-171121T0400Z/ OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 318 AM HST MON NOV 20 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...SURF WILL BE 15 TO 20 FEET THIS MORNING, LOWERING TO 10 TO 14 FEET LATE THIS AFTERNOON. * TIMING...SURF WILL BE TRENDING LOWER THROUGH TODAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK, AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. WHEN IN DOUBT, DO NOT GO OUT. && $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Nov 18, 3:40 PM HST, 54 minutes earlier.
Area forecast discussion, Nov 18, 3:40 PM HST, 54 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 340 PM HST Sat Nov 18 2017 .SYNOPSIS... A cool northerly flow will increase tonight as a weak front currently over Kauai passes over Oahu this evening, Maui County overnight, then across the Big Island early Sunday. Showers along the weak front will be focused mainly across northern facing slopes. The cool northerly flow will persist through Tuesday as a stalled cutoff low sits far northeast of the state. Trade winds will gradually return on Wednesday and will likely become breezy and gusty on Thanksgiving as the strong high pressure settles north of the state. && .DISCUSSION... A weak front is currently moving across Kauai, though a rather cool northerly flow has already developed across the state. The front dropped generally between one quarter to one inch of rainfall along north facing slopes of Kauai today, and while a few showers popped up along the terrain of Oahu, sea breeze driven interior clouds produced little to no rainfall on Maui County and the Big Island. Temperatures were running a few degrees below normal today in the northerly flow. A cooler northerly flow will settle over the islands tonight and Sunday as the front moves through. The front should be clear of Kauai by sundown, and as the weak feature passes over Oahu then Maui County overnight, showers will be focused across north facing terrain, though a few showers will likely spread leeward. The cloud band will be dissipating as it reaches the Big Island early Sunday morning. A cool airmass will move in behind the front, with dew points dropping into the upper 50s. As a result, low and high temps will be running around 5 degrees below normal, causing daytime highs to struggle to top 80. On Sunday, the GFS and ECMWF show precipitable water plummeting to around three quarters of an inch, which is about 60 percent of normal. Thus, expect minimal showers along north facing slopes. In addition, strong winds will continue across the high summits of the Big Island through the weekend. Westerly winds peak tonight then trend down late Sunday, and a High Wind Warning is in effect for the summits through Sunday afternoon. We will also monitor the summit of Haleakala for possible advisory level winds later tonight. Minor changes are expect heading into the work week. A cool northerly flow will persist as the front's parent low, currently sitting about 700 miles to the north-northeast of the state is replaced by another surface low dropping into the established longwave trough over the eastern North Pacific. We will likely see a couple of weak and shallow moisture bands dropping over the state and delivering light rainfall to north facing slopes, while leeward areas remain rather dry. Temps will remain around 3 to 5 degrees below normal near sea level, meaning overnight lows in the low to mid 60s and daytime highs around 80. Winds will gradually shift toward a trade wind direction on Wednesday then build on Thanksgiving. The above mentioned surface low to the northeast of the state will lift away from the region on Wednesday, allowing an area of high pressure move north of the state. This will result in building northeasterly trade winds. The high will settle closer to the islands on Thanksgiving, likely leading to breezy and gusty northeasterly trades into next weekend. && .AVIATION... A weak front will continue to move south over the island chain, reaching Maui County late tonight. Most of the showers associated with the front are along the southeast shore of Kauai and through the Kauai Channel as of 0130Z. Improving conditions are expected over Kauai within the next few hours, and AIRMET SIERRA for mountain obscuration will likely be able to dropped over Kauai by the routine issuance at 0400Z. For Oahu, expect clouds and showers to start focusing along the mountains with northern exposure in the next few hours, introducing periods of MVFR CIGS/VIS. AIRMET SIERRA for mountain obscuration is likely to become necessary over Oahu at that time, and for Maui County later tonight as the front continues to moves south. A cooler, drier airmass and a moderate north flow will continue to fill in behind the front. Most of the smaller islands should see predominately VFR conditions tomorrow. Northern portions on the Big Island could see periods of MVFR CIGS/VIS tomorrow from any clouds and showers associated with the weak front. && .MARINE... A low pressure system and its associated cold front will be the primary weather feature impacting the islands over the next couple of days. Northerly winds with the system will remain below Small Craft Advisory (SCA) levels, but will result in different areas of terrain acceleration, such as through the Kaulakahi Channel today and tonight and the Hamakua Coast and near South Point on Sunday. Moderate trades are expected to return Tuesday and Wednesday, and may approach SCA levels at that time in the windier locations. The fetch from the low will bring a rising north swell to the north shores beginning tonight, peaking Sunday into Monday, and then begin to trend down Tuesday and Wednesday. Advisory level surf is expected for most areas exposed to the north swell, with warning level surf likely for Kauai. A High Surf Warning has been posted for Kauai and Niihau, and a High Surf Advisory for Oahu, Molokai, Maui and the Big Island, beginning Sunday morning. This swell will bring seas in excess of 10 ft to exposed waters, so an SCA has also been posted for waters. Another low in the Gulf of Alaska will provide the source for the next northerly swell which is expected to reach the islands as early as Wednesday night with similar heights as the swell expected tomorrow. This swell could bring near warning level surf for Thanksgiving before easing into the weekend. South facing shores will continue at small levels through the weekend in response to recent activity across the southern Pacific. See the latest collaborative nearshore and swell forecast for Oahu for more details on the surf at: www.prh.noaa.gov/hnl/pages/SRF.php && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory from 6 AM Sunday to 6 PM HST Monday for north facing shores of Oahu, Molokai, Maui and the Big Island. High Surf Warning from 6 AM Sunday to 6 PM HST Monday for north facing shores of Niihau and Kauai. High Wind Warning until 6 PM HST Sunday for Big Island Summits. Small Craft Advisory from 6 AM Sunday to 6 PM HST Monday for all waters except Maalaea Bay and areas south and west of the Big Island. && Public...Wroe Aviation...Eaton Marine...M Ballard
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:25 PM HST | Small Craft Advisory | HFO | 16 days | |
| Nov 18, 4:34 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 71 hr |
Nearby
High Surf Warnings in Hawaii, 2017Every high surf warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.